ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Venkatesh, Y V (2018) New frequency-domain (2)-stability criteria for nonlinear MIMO discrete-time systems with constant and varying time delays. In: INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 49 (9). pp. 1836-1855.

This list was generated on Sun Oct 20 19:30:14 2019 IST.